# SDR 96ZZZX4098

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2351M
- Make and model: Piper PA-32-300
- Aircraft serial: 327840047
- System (JASC): 2350 · Audio Integrating System
- Part: Capacitor
- Part number: 215640026
- Condition: Shorted
- Location: Audio Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT SMELLED SOMETHING ELECTRICAL BURNING AND THEN SMOKE CAME FROM AROUND AUDIO PANEL.  NARCO CP 135 TSO.  FOUND C9 CAPACITOR COMING OFF OF 9.6 VOLT LINE TO GROUND SHORTED AND SMOKED COCKPIT.
